# SDR MASA2012061634897

- Difficulty date: June 16, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 20,805 hours, 16,908 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Isolation Valve
- Condition: Failed
- Location: Bleed System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE ISOLATED FAULT TO A LEAKING BLEED ISOLATION VALVE THAT WAS LEAKING AT LEFT BLEED SOURCE.   MAINTENANCE REPLACED THE ISOLATION VALVE, PERFORMED OPS CHECK OF LEFT AND RIGHT BLEED SOURCES, NO ODOR NOTED.
